Quantitative Mode Stability for the Wave Equation on the Kerr Spacetime
Author(s)
Shlapentokh-Rothman, Yakov Mordechai
Download23_2014_315_ReferencePDF.pdf (1.007Mb)
PUBLISHER_POLICY
Publisher Policy
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Terms of use
Metadata
Show full item recordAbstract
We give a quantitative refinement and simple proofs of mode stability type statements for the wave equation on Kerr backgrounds in the full sub-extremal range (|a| < M). As an application, we are able to quantitatively control the energy flux along the horizon and null infinity and establish integrated local energy decay for solutions to the wave equation in any bounded-frequency regime. Keywords: Black Hole, Wave Equation, Half Plane, Quasinormal Mode, Mode Stability
Date issued
2014-01Department
Massachusetts Institute of Technology. Department of MathematicsJournal
Annales Henri Poincaré
Publisher
Springer Basel
Citation
Shlapentokh-Rothman, Yakov. “Quantitative Mode Stability for the Wave Equation on the Kerr Spacetime.” Annales Henri Poincaré 16, no. 1 (January 31, 2014): 289–345.
Version: Author's final manuscript
ISSN
1424-0637
1424-0661